Posted by: rudolph jacobus van niekerk | 2012-11-12

side effects of high blood pressure medication

My blood pressure was normal untill about 6 months ago, when I started using Ritalin, 10mg 4 x per day (by accident).

A doctor told me to have my B.P. checked, and at that stage it was up at 220 140. at present I am using cynt 0,4mg in the evenings and VeralHexal 240 SR in the mornings. My B.P. averages on about 150 95, which is still a bit high, but I am already suffering a lot from the side effects.
I used to use lomanor 5mg, but got pans in my back muscles and it eff3ected my vision.

I am looking for something with a lot less side effects, if available ?

Please help.

Rudi van niekerk.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Are you still taking the Ritalin? Consult your doctor to determine if it is necessary to take Ritalin, as it seems as if Ritalin is the cause for your hypertension.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: rudi van niekerk | 2012-11-12

Sorry disappointed in your replies, will try " justanswer" 

rudi van niekerk.

Reply to rudi van niekerk

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.